MAUDE Adverse Event Report: GIVEN IMAGING LTD., YOQNEAM PILLCAM; SYSTEM, IMAGING, GASTROINTESTINAL, WIRELESS, CAPSULE

GIVEN IMAGING LTD., YOQNEAM PILLCAM; SYSTEM, IMAGING, GASTROINTESTINAL, WIRELESS, CAPSULE
Model Number FGS-0347
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/31/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the recorder was recognized by the software and was stuck on the software version screen, but it worked correctly during a previous procedure.Technical support walked the customer through resetting the recorder, but it froze again on the software screen.They reset it again and re-seated the sd card, but the issue persisted.The patient was discharged home after the second procedure.There was no patient injury but there was delayed care and longer hospital stay.

Brand Name
PILLCAM
Common Device Name
SYSTEM, IMAGING, GASTROINTESTINAL, WIRELESS, CAPSULE
Manufacturer (Section D)
GIVEN IMAGING LTD., YOQNEAM
yetsira 13 street
yoqneam 20692
MDR Report Key8104751
Report Number9710107-2018-01064
Device Sequence Number13981306
Product Code NEZ
UDI-Device Identifier07290101362951
UDI-Public07290101362951
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K123864
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFGS-0347
Device Catalogue NumberFGS-0347
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2018
Initial Report FDA Received Date11/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age50 YR